Jump to content
wantrelief

wantrelief

Recommended Posts

RealMe

Hi WantRelief,

Glad you were able to see your friend and have a good time on your visit.  I find whenever I have a social occasion, it takes a lot out of me.  I thought I was the only person who had to "recover" from socializing! :)  I do have to rest up afterward. 

 

You talked about your tapering, so I looked at your signature and have a question.  What does this mean:   Klonopin 1.5 mg. No change in symptoms after almost 5 months (? tolerance ?)  

Are you still taking Klonopin?  I don't know anything about Citalopram.  I am tapering from Prozac and can attest to the fact that even the minute cuts affect me a great deal.  I don't know if it's placebo or WD, but I certainly feel a drop in energy and mood and an increase in anxiety and brain fog.  I am currently going to hold longer than I had planned before the next cut.

 

I hope you are feeling better, WR.  Thinking of you.

xo RM

Share this post


Link to post
wantrelief

Hi @RealMe - I have always needed to recover after socializing but withdrawal brings it to a whole other level.

 

To answer your questions:  Unfortunately I am taking Klonopin 1.5 mg in addition to citalopram.  Back in September 2017 I had increased my citalopram dose from 20 mg to 25 mg due to feeling withdrawal like symptoms after experiencing stress with work.  I waited 5 months to stabilize but did not notice any change in my symptoms so started this recent taper.  The question has been if I am in tolerance so that is why I put the question marks around that word as it isn't really clear to me if that is what is happening or not.

 

Holding longer before your next cut sounds wise.  I am thinking about you - WR.

Share this post


Link to post
Rabe

So happy you were able to make the trip and enjoy it WR...what a nice gift! How was the train? Did you take a train...Maybe Im wrong on that...

 

I was born in Portland...beautiful area!!!

 

Take care now WR...Im sure you are exhausted from the trip.  That was a lot... but a beautiful memory!!!💜

 

 

Share this post


Link to post
wantrelief

Thank you for your kind message @Rabe. How cool you were born in Portland - it is a great city.  I hope you are doing ok.

 

While I am here I thought I’d post an update that I am going to move forward with my taper and reduce this evening by another 2.5% - hopefully it will go smoothly.

Share this post


Link to post
Rabe

Goodluck!!!  How often are you dropping?  I have been thinking about doing that with the Viibryd...2.5 rather than 5.  

Share this post


Link to post
wantrelief

Thank you @Rabe!  I am still feeling my way through this taper. Ideally I am trying to do two 2.5% cuts per month. It has been three weeks since I last reduced my dose.

Share this post


Link to post
Rosetta

Good luck, Wantrelief!

Share this post


Link to post
wantrelief

Thank you so much for your support, Rosetta....I really appreciate it!  :) 

Share this post


Link to post
Carmie
11 hours ago, wantrelief said:

Thank you @Rabe!  I am still feeling my way through this taper. Ideally I am trying to do two 2.5% cuts per month. It has been three weeks since I last reduced my dose.

 

Hi Wantrelief, 

 

I hope that your taper goes well. We all tend to feel our way through tapers, don’t we? I hope that the 2.5% cuts are good for you. 

 

I only do small cuts too, haven’t tapered in many months but hope to do so again at the end of August. 

 

Wishing you all the best in your taper💚💚

Share this post


Link to post
DMV64

Wishing you all the best!! Sunshine!!

xoxo

Share this post


Link to post
wantrelief

Thank you very much for your support, @DMV64 and @Carmie, it means a lot to me.  I hope both of you are doing well.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.